# SDR IPXA2019122645354

- Difficulty date: December 22, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 34,786 hours, 23,876 cycles
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ATB -  LT ENG SURGE AT 1300FT. TAKE OFF THRUST.RAN BOTH ENGINES AT EPR SETTING OF THE DAY AND PERFORMED FIM TASK 73-21-00-815-813-P00, NO DEFECTS NOTED, OK FOR SERVICE.
